Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/880
Full metadata record
DC FieldValueLanguage
dc.contributor.authorASSUENA, S.
dc.date.accessioned2019-08-17T19:53:37Z-
dc.date.available2019-08-17T19:53:37Z-
dc.date.issued2018
dc.identifier.citationASSUENA, S.. GROUP RINGS OVER FROBENIUS RINGS. Journal of Mathematical Sciences: Advances and Applications, v. 53, n. 1, p. 101-108, 2018.
dc.identifier.issn0974-5750
dc.identifier.urihttps://repositorio.fei.edu.br/handle/FEI/880-
dc.relation.ispartofJournal of Mathematical Sciences: Advances and Applications
dc.rightsAcesso Restrito
dc.titleGROUP RINGS OVER FROBENIUS RINGSpt_BR
dc.typeArtigopt_BR
dc.identifier.doi10.18642/jmsaa_7100121999
dc.description.volume53
dc.description.issuenumber1
dc.description.firstpage101
dc.description.lastpage108
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.